# SDR USAA2011071500012

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 35,109 hours, 12,864 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3749
- Part serial: 511
- Condition: Defective
- Location: Galley
- Part time: 27,137 hours, 15,327 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG DIRTY SOCK TYPE FUMES IN FIRST CLASS CABIN AREA IN FLIGHT.  MAINTENANCE FOUND FORWARD GALLEY CHILLER DEFECTIVE (NOISY AND VIBRATING).  REPLACED FORWARD GALLEY CHILLER.
